# SDR AU981422

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm AA5
- Engine: Lyc O320E2G
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Duct
- Part number: 54060014
- Condition: Chafed
- Location: Windshield
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DE-MISTER SCAT HOSE RUBBING ON FUEL PRESSURE PIPE.  REF:  OPERATOR CONTROL NR AU981421 FOR ADDITIONAL INFORMATION.
